# SDR N6WA2025091704

- Difficulty date: September 17, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL FORWARD OF SERVICE DOOR FROM FS280-FS319. REPAIRED IN ACCORDANCE WITH GOJET EO C550-53MR-090-O AND STS EA-129-2025-199
